| Catalog Number |
337.86 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The nurse reported that during vitrectomy surgery, an ophthalmic backflush brush head hose falls off.The surgery was completed on the same day.Details of patient impact was not reported.
Additional Manufacturer Narrative
A sample is available that has not yet been received at manufacturing for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received reporting that the surgery was completed with alternative product.There was no patient impact.
Additional Manufacturer Narrative
Additional information is provided in sections b.5 and h.6 the manufacturer internal reference number is: (b)(4).